Mankind Pharma Ltd
Ibuprofen (100mg) + Paracetamol (162.5mg)
Ibukind Plus 100 mg/162.5 mg Suspension is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Suspension
Ibukind Plus 100 mg/162.5 mg Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Ibukind Plus 100 mg/162.5 mg Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
No common side effects listed.
Ibukind Plus 100 mg/162.5 mg Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Ibukind Plus 100 mg/162.5 mg Suspension is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Your child may start feeling better after taking Ibukind Plus 100 mg/162.5 mg Suspension for a few days to weeks, depending on the severity of the infection. Continue to give this medicine to your child in the dose and frequency advised by the doctor. You will soon notice that the pain or fever will reduce, and your child will start feeling better. If your child continues to feel unwell even after completing the full prescribed course of the medicine, consult the doctor.
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child's doctor for specific treatment.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While an unrequired increase in the dose may lead to toxicity, a sudden decrease may bring back the symptoms. Instead of making alterations by yourself, speak to your child's doctor if you feel a change in dose may be needed.
Ibukind Plus 100 mg/162.5 mg Suspension should be stored at room temperature, in a dry place, away from direct heat and light. Also, keep all medicines out of the reach and sight of children to avoid any accidental intake.
No. Ibukind Plus 100 mg/162.5 mg Suspension cannot be given to everyone in the same dose. Even your child will not need the same dose once they grow up. The doctor decides the appropriate dose of Ibukind Plus 100 mg/162.5 mg Suspension based on the child's age and body weight. Since the dose changes so unpredictably, you must never give any dose of this medicine to anyone without consulting a doctor. Follow your doctor's instructions carefully to get the most benefit.
Ibukind Plus 100 mg/162.5 mg Suspension usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best if you let your child recover from the ongoing illness and finish the course of the medicine. As soon as a child is feeling better, the vaccine can and should be given.
Although Ibukind Plus 100 mg/162.5 mg Suspension is well-tolerated by children, if you notice your child experiencing any intolerable episodes like persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or serious allergic reaction, rush to your doctor on an immediate basis.